# SDR FDEA201408192210

- Difficulty date: August 19, 2014
- Submitted: September 2, 2014
- Operation: Air carrier
- Aircraft: N625FE
- Make and model: Doug MD-11F
- Aircraft serial: 48753
- Aircraft time: 66,524 hours, 12,428 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AFA77741
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO COMPARTMENT BILGE AREA STATION 1700 TO 1708 LONGERON 49R FOUND CORRODED.  CENTER CARGO COMPARTMENT BILGE AREA STA 1700 TO STA 1708 LONGERON 49R.  CORRODED LONGERON FOUND OUT OF LIMIT AS PER SRM 53-00-00 FIGURE 205 AND REPAIR CARRIED OUT AS PER EA 1-5310-T0310833 PART 1 TITLE: "FUSELAGE- MAIN FRAME - STA 1701   LONGERON L-49R CORROSION - SRM SPLICE REPAIR WITH DEVIATION" REPAIR CLASSIFIED   MAJOR AS PER GMM 6-2-100 REFER TO WRI: 53105208 FOR WORK DETAILS.
